No Cover Image

Journal article 681 views

A novel joint diagonalization approach for linear stochastic systems and reliability analysis

Feng Wang, Li Chenfeng, Jianwen Feng, Song Cen, D.R.J Owen, Chenfeng Li Orcid Logo

Engineering Computations, Volume: 29, Issue: 2, Pages: 221 - 244

Swansea University Author: Chenfeng Li Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Engineering Computations
ISSN: 0264-4401
Published: 2012
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa13191
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T12:09:39Z
last_indexed 2018-02-09T04:43:46Z
id cronfa13191
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2011-10-01T00:00:00.0000000</datestamp><bib-version>v2</bib-version><id>13191</id><entry>2013-09-03</entry><title>A novel joint diagonalization approach for linear stochastic systems and reliability analysis</title><swanseaauthors><author><sid>82fe170d5ae2c840e538a36209e5a3ac</sid><ORCID>0000-0003-0441-211X</ORCID><firstname>Chenfeng</firstname><surname>Li</surname><name>Chenfeng Li</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2013-09-03</date><deptcode>CIVL</deptcode><abstract></abstract><type>Journal Article</type><journal>Engineering Computations</journal><volume>29</volume><journalNumber>2</journalNumber><paginationStart>221</paginationStart><paginationEnd>244</paginationEnd><publisher/><placeOfPublication/><issnPrint>0264-4401</issnPrint><issnElectronic/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2012</publishedYear><publishedDate>2012-12-31</publishedDate><doi>10.1108/02644401211206061</doi><url/><notes/><college>COLLEGE NANME</college><department>Civil Engineering</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>CIVL</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2011-10-01T00:00:00.0000000</lastEdited><Created>2013-09-03T06:20:53.0000000</Created><path><level id="1">College of Engineering</level><level id="2">Engineering</level></path><authors><author><firstname>Feng</firstname><surname>Wang</surname><order>1</order></author><author><firstname>Li</firstname><surname>Chenfeng</surname><order>2</order></author><author><firstname>Jianwen</firstname><surname>Feng</surname><order>3</order></author><author><firstname>Song</firstname><surname>Cen</surname><order>4</order></author><author><firstname>D.R.J</firstname><surname>Owen</surname><order>5</order></author><author><firstname>Chenfeng</firstname><surname>Li</surname><orcid>0000-0003-0441-211X</orcid><order>6</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2011-10-01T00:00:00.0000000 v2 13191 2013-09-03 A novel joint diagonalization approach for linear stochastic systems and reliability analysis 82fe170d5ae2c840e538a36209e5a3ac 0000-0003-0441-211X Chenfeng Li Chenfeng Li true false 2013-09-03 CIVL Journal Article Engineering Computations 29 2 221 244 0264-4401 31 12 2012 2012-12-31 10.1108/02644401211206061 COLLEGE NANME Civil Engineering COLLEGE CODE CIVL Swansea University 2011-10-01T00:00:00.0000000 2013-09-03T06:20:53.0000000 College of Engineering Engineering Feng Wang 1 Li Chenfeng 2 Jianwen Feng 3 Song Cen 4 D.R.J Owen 5 Chenfeng Li 0000-0003-0441-211X 6
title A novel joint diagonalization approach for linear stochastic systems and reliability analysis
spellingShingle A novel joint diagonalization approach for linear stochastic systems and reliability analysis
Chenfeng Li
title_short A novel joint diagonalization approach for linear stochastic systems and reliability analysis
title_full A novel joint diagonalization approach for linear stochastic systems and reliability analysis
title_fullStr A novel joint diagonalization approach for linear stochastic systems and reliability analysis
title_full_unstemmed A novel joint diagonalization approach for linear stochastic systems and reliability analysis
title_sort A novel joint diagonalization approach for linear stochastic systems and reliability analysis
author_id_str_mv 82fe170d5ae2c840e538a36209e5a3ac
author_id_fullname_str_mv 82fe170d5ae2c840e538a36209e5a3ac_***_Chenfeng Li
author Chenfeng Li
author2 Feng Wang
Li Chenfeng
Jianwen Feng
Song Cen
D.R.J Owen
Chenfeng Li
format Journal article
container_title Engineering Computations
container_volume 29
container_issue 2
container_start_page 221
publishDate 2012
institution Swansea University
issn 0264-4401
doi_str_mv 10.1108/02644401211206061
college_str College of Engineering
hierarchytype
hierarchy_top_id collegeofengineering
hierarchy_top_title College of Engineering
hierarchy_parent_id collegeofengineering
hierarchy_parent_title College of Engineering
department_str Engineering{{{_:::_}}}College of Engineering{{{_:::_}}}Engineering
document_store_str 0
active_str 0
published_date 2012-12-31T03:22:50Z
_version_ 1737024624047161344
score 10.899027